DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >
RIMS Kokyuroku >
Communication in commutative Banach algebras and several field of mathematics >

Access count of this item: 79

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/58003

Full text link:

File Description SizeFormat
1478-15.pdf349.42 kBAdobe PDFView/Open
Title: L$\infty$の近くの補外定理と可換 BANACH 環(可換Banach環と種々の分野との交流)
Authors: 曽布川, 拓也 researcher_resolver_name
Issue Date: Apr-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1478
Start page: 111
End page: 115
URI: http://hdl.handle.net/2433/58003
Appears in Collections:Communication in commutative Banach algebras and several field of mathematics


Export to RefWorks

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Powered by DSpace 3.2.0 and JAIRO Crawler-List version 1.1
All items in KURENAI are protected by original copyright, with all rights reserved, unless otherwise indicated.
Feedback